# SDR CA131025005

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,043 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315731
- Condition: Deflated
- Location: Nr 3 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF IT WAS NOTICED THAT THE NR 3 MAIN WHEEL HAD GONE FLAT.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  AN EMERGENCY WAS DECLARED FOR LANDING AND THE ACFT LANDED UNEVENTFULLY.  THE NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES AND BRAKE ASSEMBLIES WERE REPLACED.  THE RT AFT INBD MLG DOOR WAS DAMAGED AND WAS ALSO REPLACED.  THE TIRE THAT WENT FLAT WAS A RETREADED TIRE.  THE TIRE ASSY WILL BE SENT TO THE VENDOR FOR ANALYSIS.  MAIN WHEEL ASSY, PN 3-1573-1, SN 2855.  ACFT TSN 6425, CSN 4363. NR 3 MAIN WHEEL ASSY TSR 395, CSR 247.
